# SDR CALA9801208

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 17L CRACKED OUT OF UPPER AND LOWER FRAME ATTACH HOLES AT FS 945.  THE LONGERON WAS REMOVED IAW SRM 51-10-2.  A NEW LONGERON WAS FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, 51-10-4, 51-10-3, AND 51-30-5.
